MathSciNet Relay Station
MathSciNet bibliographic data
MR344978 (49 #9717) 49F10 (46E35)
Michael, J. H.; Simon, L. M. Sobolev and mean-value inequalities on generalized submanifolds of $R\sp{n}$. Comm. Pure Appl. Math. 26 (1973), 361–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement